# SDR SWAA2021122255437

- Difficulty date: December 22, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 30,408 hours, 13,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD OVERWING ESCAPE LIGHT INOP ; / [01] RELAMPED; NO FIX. R+R BATTERY PACK AT SEAT 7A IAW AMM 33-51-06 OPS TEST GOOD
